# SDR SWAA2012082006816

- Difficulty date: August 18, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 15,854 hours, 9,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LOWER LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
